# SDR IPXA3577863

- Difficulty date: April 13, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Punctured
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD AFT FLAP T/E WEDGE HAS 1" PUNCTURE 3,5 FROM T/E AND 30.5 FROM INBD EDGE. CUTOUT IS 2" IN DIA COMPOSITE REPAIR IAW B757-5750-50439.
